Cipralex, Wellbutrin & More

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CatLvnVeggiGirl
New Member


Date Joined Jun 2012
Total Posts : 1
   Posted 6/14/2012 5:23 PM (GMT -6)   
Hello. I am new to this post but am happy to see that I am not alone in my suffering. I think I've been on almost every anti-depressant ever made & have been unsuccessful in treating my symptoms :(
My Dr. just added 150 Wellbutrin to my 20 Cipralex & I seem to be having side effects which include nausea & headache (mainly above my eyes).
The thing is, I am also on 8 mg of Dilaudid (for migraines & pain from a car accident). I want to know if the side effects are from the newly added Wellbutrin or from taking way too many pills?
Please, if anyone knows or can give me some advise it would be very much appreciated. I've only been on the Wellbutrin for a week.
Thank you!

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42435
   Posted 6/14/2012 5:47 PM (GMT -6)   
Hi there,
 
Here is a site that tells about wellbutrin and nausea is one of them...   http://www.pdrhealth.com/drugs/wellbutrin
 
The good thing about it is that the side effects go away in one to two weeks.  So I wouldn't be too worried unless it lasts longer and then I would talk to the doctor who prescribed it to you.
 
I hope that the wellbutrin works for you.  I did good on it until I was put on a high does, then I couldn't tolerate it.  
 
Keep posting, and welcome to the forum.  I hope that you decide to stick around.
 
Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

bayoub2
Veteran Member


Date Joined Sep 2006
Total Posts : 2861
   Posted 6/14/2012 5:59 PM (GMT -6)   
Hi and welcome
 
I did great on welbutrin for 5 years. I DO remember nausea at beginning but side effects should go away within a month at the longest. Pain meds make many people nauseated. Did you just start on them also? I take hydorcodone every day but am no longer nauseous but tend to get headaches at the end of the day. Motrin takes care of that.
 
If the nausea persisits, you can ask doc for a anti-nausea med or go to a drugstore where they have inexpensive med called an anti-emetic or anti-nausea. One sip and I feel fine/=.
 
I hope welbutrin works out for you-it was a godsend for 5 years for me. I am now on its' cousin effexor and horrid boiuts of nausea which are gone now.
 
ghang in there and welcome again
 
Mags

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20186
   Posted 6/14/2012 6:44 PM (GMT -6)   
WITH HEALING COMPASSION 2 YOU.

JAMIE. KEEP TALKING WITH YOUR DOCTOR.
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 6:38 AM (GMT -6)
There are a total of 2,973,980 posts in 326,150 threads.
View Active Threads


Who's Online
This forum has 161228 registered members. Please welcome our newest member, lorazapora1.
348 Guest(s), 13 Registered Member(s) are currently online.  Details
Jack@, countess18, J Baxter, C_G_K, jayce, Garion, getting by, Minnesota, RobLee, Floho, Crazyick, dsrouillard, iPoop